An involution on the shifted rim hook tableaux
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 551-563
Printed September 1, 2002
Jaejin Lee
Hallym University
Abstract : We construct a sign reversing involution on the shifted rim hook tableaux with some conditions. Using the Stembridge's combinatorial interpretation for Morris' rule, this involution give a combinatorial proof of the orthogonality of the first kind for the spin characters of $\tilde S_n$.
Keywords : shifted rim hook tableaux, sign reversing involution
MSC numbers : Primary 05A19
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd